Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.
This is known as tinnitus.
The blood flow through the blood vessels in the ear is tge usual cause.
High blood pressure and high cholesterol can cause this problem.
Also if you have some degree of hearing loss, that also can make this noise prominent.
Rarely, a vascular tumor in the brain can cause this problem
Pleae get your blood pressure, cholesterol checked.
Also please get a hearing test.
And a MRI scan of the brain also may be needed if this persists more than a month.
There is no specific treatment.
However, in more severe cases, benzodiazepines like clonazepam or lorazepam may be helpful.
Vitamin E and ginkgo biloba supplements also may be helpful.
It was my pleasure to help you today. I am Dr Basu experienced in Metabolic Diseases.If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/